Evening Primrose - can taking primrose cause weight gain?

Question is Closed Report Mark as Favorite

Answers (1)

17 Jul 2009

Evening Primrose Oil
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Evening Primrose Oil:

Headache; indigestion; nausea; soft stools.

Seek medical attention right away if any of these SEVERE side effects occur when using Evening Primrose Oil:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Evening Primrose Oil - after 2yrs of thyroid meds that are a must my hair is still thinning, which?

... is expected initially upon taking this med. my doctor said try primrose. what say you

1 answer 9 Mar 2010

Evening Primrose Oil - will it soften the cervix so it can dilate, is it safe to take at 37 weeks?

I have never heard of this herb before.My sister told me about it.When she was pregnant with my nephew her mid wife told her to start taking it ...

1 answer 12 Apr 2011

St. John's Wort - Any information on using St.John's Wort with Evening Primrose for premenopausal?

... symptoms I am a 38yr old female who has been having hot flashes, mood swings, weight gain, irritability, for about a month now, and talked with ...

2 answers 27 Jul 2011

Evening primrose oil - could this cause hair loss and skin rash?

I have had a lot of hair loss in last couple months, also I recently broke out in a rash on my arm and legs that felt just like poison oak rash. ...

0 answers 18 Sep 2011